# SDR SWIA202054394

- Difficulty date: October 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 601R3866955
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BOLT HOLE DOUBLER AT FS 297 RBL 6 IS CORRODED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED FLOOR SUPPORT BOLT HOLE DOUBLER AT FS 297 RBL 6, IAW CRJ-200 SRMS.
